# SDR SWIA202052803

- Difficulty date: August 18, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 222EZ IS CRACKED.  C-CHECK RO 9/27/2020.  REPAIRED PANEL 222EZ USING FG-778138-504 PO T47401 AND 828-3223 RESIN, PER C&D ZODIAC CMM.  COMPLIED WITH TASK CARD.
